# SDR REXA2024111901503

- Difficulty date: November 17, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 23,539 hours, 18,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUP - AT APPROX 10000FT THE DESCENT THE SMELL OF SMOKE WAS DETECTED IN THE FLIGHT DECK. SMOKE WAS OBSERVED COMING FROM THE CA SIDE AIR VENTS AS WELL AS OBERSVERD BY THE FA IN THE MAIN CABIN  INSOLATED SOURCE OF SMOKE. THE L/H PACK WILL NOT COOL - BLOW WHITE SMOKE WHEN ON. DEFFERED IAW MEL 21-51-1B. PLCARD INSTALLED MOC NOTIFIED - 103619. MOD BB TRANSFERED TO MEL. REMOVED AND REPLACED LEFT ACM IAW CRJ 900 AMM 21-51-08. OPS CHECK GOOD. MM02 UPDATED, PLACARD REMOVED, MOC NOTIFIED#107743
